Facebook Pixel

Birth Control and Unusual Bleeding

By August 9, 2016 - 8:23pm
Rate This

I started this new birth control called Tri-Linyah maybe a week and a half ago. Since then i've been bleeding lightly. (TMI: The bloods a bit darker. like a brownish color) and it's realllly becoming a nuisance to me and actually kind of exhausting lol. it hasn't stopped for like 10 days. it's not heavy, so i'm not really alarmed.. im just alarmed for how long i've been bleeding.
Some additional info: before i started this BC i took a plan B maybe like a week or so before? i bled for like a day or two. lightly. Is this some type of hormonal imbalance interfering with my BC? because i've heard plan B makes your period irregular. i just didn't know it'd make me bleed this long.

any advice? should i go to the doctor or is this normal? i'm not having cramps or anything painful. just this annoying bleeding.

Add a Comment1 Comments

HERWriter Guide

Hi again ironmaiden!

Spotting while starting the Pill is quite common. Some women bleed for the first few months (taking Plan B a couple of weeks ago would not be a factor here).

Wait and see what happens in the next couple of months - things may settle down. If that doesn't happen, you can talk to your doctor about other birth control options. In the meantime keep taking your pills every day at about the same time.


August 10, 2016 - 5:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!